# SDR 05FDEA01204

- Difficulty date: May 4, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727-200
- Aircraft serial: 20936
- Aircraft time: 56,586 hours, 35,881 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, STRINGER END TO FWD LWR FUEL TANK CHORD FITTING STA 740 STR 26L.  REMOVED DAMAGED AREA IAW SRM 53-10-3 FIG 1 MATERIAL BAC 1498-  147-7075-T6 BATCH 27819 AND SPLICE MAT BMC 1498-131-7075-T6 BATCH 32659.  LOCATED AND DRILLED IAW SRM 51-30-5, INSTALLED REPAIR PARTS IAW SRM 53-10-3 FIG 1.
